MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2433
Medical Device Problem Codes Difficult to Advance (2920); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6), 2026, the patient underwent endovascular treatment for a thoracic aortic aneurysm using the gore® dryseal flex introducer sheath as an accessory.An attempt was made to insert a 24fr sheath via the right femoral artery; however, resistance was encountered.Therefore, only the dilator was advanced, but resistance persisted.Upon removal of the dilator, the patient developed hypotension, and injury to the right external iliac artery was identified.Temporary occlusion was performed using a pta balloon, followed by laparotomy.Hemodynamic stability was restored by clamping the proximal side of the injury.An approach from the iliac artery side was attempted but deemed difficult, and the strategy was converted to an aortic approach.Deployment of the stent graft was completed without issue.Subsequently, graft replacement of the injured segment of the right external iliac artery was performed, and the procedure was completed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25791678
Report Number3007284313-2026-04913
Device Sequence Number6000359
Product Code DYB
UDI-Device Identifier00733132630950
UDI-Public(01)00733132630950(17)290120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale